# SDR SWAA2015042939122

- Difficulty date: February 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S2777976
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP ANGLE CORRODED BETWEEN BS 1037 - 1053.  REPAIRED CUSP ANGLE IAW EA.
